Advertisement

Numberings of R1∪F

  • Martin Kummer
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 385)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

7. References

  1. [E1]
    Ershov, Yu.L. Numerations of families of general recursive functions Siberian Mathematical Journal 8, p. 771–778, 1967Google Scholar
  2. [E2]
    Ershov, Yu.L. Theorie der Numerierungen I, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik 19 p. 289–388, 1973Google Scholar
  3. [E3]
    Ershov, Yu.L. Theorie der Numerierungen II, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik 21 p. 473–584, 1975Google Scholar
  4. [F]
    Friedberg, R.M. Three Theorems on recursive enumeration. I.Decomposition II. Maximal set III. Enumeration without duplication Journal of Symbolic Logic 23, p. 309–316, 1958Google Scholar
  5. [HP]
    Howard, W.A. and Pour-El, M.B. A structural criterion for recursive enumeration without repetition, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik 10, p. 105–114, 1964Google Scholar
  6. [Kh]
    Khutoretskij, A.B. On the reducibility of computable numerations, Algebra and Logic 8, p. 145–151, 1970CrossRefGoogle Scholar
  7. [K1]
    Kummer, M. Negative results about the length problem, in: Computation Theory and Logic (Ed: Börger, E.), Lecture Notes in Computer Science 270, p. 237–248, 1987Google Scholar
  8. [K2]
    Kummer, M. The length problem for co-r.e. sets, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik 34 p.277–282, 1988Google Scholar
  9. [K3]
    Kummer, M. An easy priority-free proof of a theorem of Friedberg, submitted for publicationGoogle Scholar
  10. [K4]
    Kummer, M. Beiträge zur Theorie der Numerierungen, Dissertation, Fakultät für Informatik, Universität Karlsruhe, to appearGoogle Scholar
  11. [L1]
    Lachlan, A.H. Standard classes of recursively enumerable sets, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik 10 p. 23–42, 1964Google Scholar
  12. [L2]
    Lachlan, A.H. On recursive enumeration without repetition, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik 11 p. 209–220, 1965Google Scholar
  13. [L3]
    Lachlan, A.H. On recursive enumeration without repetition: A correction Zeitschrift für Mathematische Logik und Grundlagen der Mathematik 13 p. 99–100, 1967Google Scholar
  14. [Li]
    Liu, S. An enumeration of the primitive recursive functions without repetition, Tohoku Mathematical Journal 12, 400–402, 1960Google Scholar
  15. [Mal1]
    Malcev, A.I. Positive and negative numerations, Soviet Mathematics. Doklady. 6, p. 75–77, 1965Google Scholar
  16. [Mal2]
    Malcev, A.I. Algorithms and recursive functions, Russian edition: Izdatelstvo Nauka, Moskva 1965, Engl. Transl.: Wolters-Noordhoff Publishing, Groningen, 1970Google Scholar
  17. [Mar1]
    Marchenkov, S.S. On minimal numerations of systems of recursively enumerable sets, Soviet Mathematics. Doklady. 12, p.843–845, 1971Google Scholar
  18. [Mar2]
    Marchenkov, S.S. Existence of families without positive numerations, Math. Notes of the Academy of Sciences of the USSR 13, 1973, p.360–363CrossRefGoogle Scholar
  19. [Mo]
    Mohrherr, J. A remark on the length problem, Theoretical Computer Science 56, p.243–248, 1988CrossRefGoogle Scholar
  20. [MS]
    Menzel, W. and Sperschneider, V. Recursively enumerable extensions of R1 by finite functions, in: Logic and Machines: Decision Problems and Complexity, Ed: Börger, E. & Hasenjäger, G. & Roedding, D., Lecture Notes in Computer Science 171 p. 62–76, 1984Google Scholar
  21. [P]
    Pour-El, M.B. Review of [F], Journal of Symbolic Logic 25, p.165–166, 1960Google Scholar
  22. [PP]
    Pour-El, M.B. and Putnam, H. Recursively enumerable classes and their application to sequences of formal theories, Archiv für mathematische Logik und Grundlagenforschung 8, p.104–121, 1965CrossRefGoogle Scholar
  23. [Ro]
    Rogers, H. jr. Theory of recursive functions and effective computability McGraw-Hill Book Company, New York, 1967Google Scholar
  24. [So]
    Soare, R.I. Recursively enumerable sets and degrees, Springer Verlag, Berlin, 1987Google Scholar
  25. [Sp]
    Sperschneider, V. The length-problem, in: Logic and Machines: Decision Problems and Complexity, Ed: Börger, E. & Hasenjäger, G. & Roedding, D., Lecture Notes in Computer Science 171 p. 88–102, 1984Google Scholar
  26. [V]
    V'jugin, V.V. On minimal enumerations of computable classes of recursively enumerable sets, Soviet Mathematics. Doklady. 14, p.1338–1340, 1973Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1989

Authors and Affiliations

  • Martin Kummer
    • 1
  1. 1.Institut für Logik, Komplexität und DeduktionssystemeUniversität KarlsruheKarlsruhe 1

Personalised recommendations